# SDR ABXA20161104172

- Difficulty date: November 4, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 88,120 hours, 40,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 148T312068
- Part serial: NSN
- Condition: Corroded
- Location: Bs 1725-1758
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1726 - 1731, STRINGER 4R APU INLET DUCT RETAINER CORRODED AROUND NUT PLATES.  REMOVED AND REPLACED APU INLET DUCT RETAINER ANGLE IAW SRM 51-40-02 PAR 4, 7 AND DRAWING 148T3120.
